# SDR DALA2019011700300

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 49,231 hours, 33,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF RH OVERWING EXIT FRAME STA Y=715.000 SHOWS CRACK INDICATION GREATER THAN 0.125" AT THE UPPER RADIUS OF THE FRAME TAB REF STEP 13 OF 5310-01436-01D. REPLACED FRAME PER WORK CARD 000-0001:5310-01436-03B AND NRC 37. (LP #0906405)
